Alert archive / Texas / Tornado Warnings in 2014

Tornado Warning 10, NWS Amarillo, TX

June 22, 2014Lipscomb County, Texas

NWS Amarillo, TX issued this tornado warning at Jun 22, 2014, 7:29 PM CDT for Lipscomb County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2014, 7:29 PM CDT (00:29 UTC)
Expired
Jun 22, 2014, 7:53 PM CDT
In force
24 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

County Lipscomb County, TX

The radar

The Amarillo radar (KAMA), 162 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 3:47 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2676 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2676 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1781 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
0.6
Supercell composite
16.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

439 
WFUS54 KAMA 230029
TORAMA
TXC295-230115-
/O.NEW.KAMA.TO.W.0010.140623T0029Z-140623T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
729 PM CDT SUN JUN 22 2014

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 815 PM CDT

* AT 725 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 8 MILES NORTHWEST OF LIPSCOMB. DOPPLER RADAR
  SHOWED THIS SEVERE STORM MOVING SOUTH AT 15 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  LIPSCOMB...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

&&

LAT...LON 3610 10023 3611 10053 3624 10053 3635 10044
      3634 10031
TIME...MOT...LOC 0029Z 015DEG 12KT 3631 10037

$$

JACKSON
3 follow-up statements
115 
WWUS54 KAMA 230040
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
740 PM CDT SUN JUN 22 2014

TXC295-230115-
/O.CON.KAMA.TO.W.0010.000000T0000Z-140623T0115Z/
LIPSCOMB TX-
740 PM CDT SUN JUN 22 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL LIPSCOMB COUNTY
UNTIL 815 PM CDT...

AT 739 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED 7 MILES NORTHWEST OF LIPSCOMB...MOVING SOUTH AT
10 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL LIPSCOMB COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3611 10053 3623 10052 3630 10045 3631 10044
      3631 10032 3610 10025
TIME...MOT...LOC 0041Z 014DEG 8KT 3627 10039

$$

JACKSON
907 
WWUS54 KAMA 230049
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
749 PM CDT SUN JUN 22 2014

TXC295-230115-
/O.CON.KAMA.TO.W.0010.000000T0000Z-140623T0115Z/
LIPSCOMB TX-
749 PM CDT SUN JUN 22 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN LIPSCOMB COUNTY
UNTIL 815 PM CDT...

AT 746 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED 6 MILES NORTHWEST OF LIPSCOMB...MOVING SOUTH AT 
20 MPH. THE CIRCULATION IS SHOWING SIGNS OF WEAKENING...AND IF THIS 
TREND CONTINUES...THE WARNING MAY BE CANCELLED BEFORE THE EXPIRATION 
TIME.

* LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN LIPSCOMB COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3623 10049 3628 10043 3629 10031 3610 10025
      3611 10053
TIME...MOT...LOC 0049Z 358DEG 17KT 3625 10037

$$

JACKSON
221 
WWUS54 KAMA 230053
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
753 PM CDT SUN JUN 22 2014

TXC295-230103-
/O.CAN.KAMA.TO.W.0010.000000T0000Z-140623T0115Z/
LIPSCOMB TX-
753 PM CDT SUN JUN 22 2014

...THE TORNADO WARNING FOR CENTRAL LIPSCOMB COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3623 10049 3628 10043 3629 10031 3610 10025
      3611 10053
TIME...MOT...LOC 0053Z 358DEG 17KT 3623 10037

$$

JACKSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 22, 7:04 PM CDT, 25 minutes earlier.

Area forecast discussion, Jun 22, 7:04 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
704 PM CDT SUN JUN 22 2014

.AVIATION...
STRONG TO SEVERE THUNDERSTORMS CURRENTLY AT SOME DISTANCE FROM ALL
TERMINALS.  THUNDERSTORMS CURRENTLY OVER SOUTHEAST COLORADO EXPECTED
TO CONSOLIDATE INTO A LARGE CONVECTIVE COMPLEX...AND MOVE SOUTHEAST
INTO FORECAST AREA.  THUS...VCTS WILL BE CARRIED THROUGH MOST OF THE
EVENING.  THUNDERSTORM OUTFLOWS WILL CAUSE VARIABILITY IN SURFACE
WIND DIRECTIONS AND SPEEDS.  MVFR CEILINGS EXPECTED AFTER 06Z MONDAY.
NORTHEAST SURFACE WINDS EXPECTED AFTER SUNRISE MONDAY.  AMENDMENTS
WILL LIKELY BE ISSUED AS EVENTS UNFOLD THIS EVENING.

COCKRELL

&&

.PREV DISCUSSION... /ISSUED 436 PM CDT SUN JUN 22 2014/

..HEAVY RAIN/SEVERE WEATHER POSSIBLE THIS AFTERNOON AND TONIGHT...

DISCUSSION...

THE MAIN FOCUS OF THIS FORECAST WILL BE ON CONVECTION THIS AFTERNOON
AND TONIGHT. THUNDERSTORMS ARE DEVELOPING AND A SEVERE THUNDERSTORM
WATCH HAS BEEN ISSUED ALREADY FOR A MAJORITY OF THE PANHANDLES
EXCLUDING FAR SOUTH AND SW AREAS.

MLCAPE VALUES OF 3000 J/KG AND EFFECTIVE SHEAR OF 40 KTS DUE TO A
WEAK BUT NICELY VEERING WIND PROFILE WILL CONTINUE TO SUPPORT
ORGANIZED CONVECTION. INITIAL CELLS THIS AFTERNOON WILL HAVE THE
POTENTIAL TO BE SUPERCELLULAR WITH LARGE HAIL AND DAMAGING WINDS THE
MAIN THREATS. LATER THIS EVENING...EXPECT CLUSTERS OF THUNDERSTORMS
IN ERN CO AND SWRN KS TO BEGIN TO INTERACT AND GROW UPSCALE TO A
FORWARD PROPAGATING, STRONG WIND PRODUCING MCS AIDED BY EXPECTED
COLD POOL DEVELOPMENT. 850-300 MEAN WINDS AND CORFIDI VECTORS
SUGGEST RAPID FORWARD SPEED INTO THE EASTERN PANHANDLES. LIFTING ON
THE LEADING EDGE SHOULD BE MORE THAN SUFFICIENT IN OUR AREA TO KEEP
THE SYSTEM PROPAGATING SE. ON THE WRN EDGE OF THE EXPECTED MCS...
OUTFLOW INTERACTION WITH A DEVELOPING LOW LVL JET COULD RESULT IN
ADDITIONAL THUNDERSTORM ACTIVITY FURTHER WEST TOWARD AMARILLO LATE
THIS EVENING/VERY EARLY MON MORNING. OVERALL BEST CHANCES FOR STORMS
AND SVR WX WILL BE IN THE ERN HALF OF THE PANHANDLES. FORECAST
SOUNDINGS INDICATE HEAVY RAIN AS A CERTAINTY WITH STORMS BUT HAVE
REFRAINED FROM ISSUING A FLASH FLOOD WATCH DUE TO EXPECTED RAPID
FORWARD MOTION OF THE MAIN MCS.

STORM CHANCES CONTINUE INTO AT LEAST THE MIDDLE PART OF THE WEEK...
BUT A LOT WILL DEPEND ON HOW FAR SOUTH THE COLD FRONT SURGES TONIGHT
AND WHAT KIND OF ADDITIONAL DEVELOPMENT WE GET ALONG IT LATE TONIGHT
AND/OR TOMORROW. THINK THERE WILL BE SOME NWD MIXING OF THE FRONT
TOMORROW AND ANOTHER ROUND OF STORMS WILL DEFINITELY BE POSSIBLE
ALONG THIS BOUNDARY MON EVENING SO WENT AHEAD AND INCREASED POPS IN
THE SW TX PANHANDLE FOR MON NIGHT.

UNCERTAINTY CONTINUES TO BE HIGH LATER IN THE PERIOD AS MED RANGE
MODELS VARY WILDLY ON THE OVERALL UPR PATTERN.

TEMPERATURES WILL GENERALLY REMAIN WITHIN 5-10 DEGREES OF NORMAL.

SIMPSON

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                64  83  64  83  64 /  40  20  40  20  30
BEAVER OK                  66  87  65  87  65 /  90  20  30  20  40
BOISE CITY OK              62  82  61  85  62 /  50  20  40  20  30
BORGER TX                  67  86  67  86  66 /  60  20  40  20  30
BOYS RANCH TX              65  86  65  88  66 /  30  20  40  20  30
CANYON TX                  63  84  64  84  64 /  40  30  40  20  20
CLARENDON TX               66  85  66  84  66 /  50  30  40  20  30
DALHART TX                 61  83  61  85  63 /  40  20  40  20  30
GUYMON OK                  65  85  65  86  64 /  70  20  30  20  40
HEREFORD TX                63  84  63  84  63 /  30  30  40  20  20
LIPSCOMB TX                66  85  65  86  66 /  80  20  30  20  40
PAMPA TX                   64  83  64  83  65 /  70  20  40  20  30
SHAMROCK TX                66  86  66  85  66 /  70  30  30  20  30
WELLINGTON TX              68  88  68  86  68 /  60  30  30  20  30

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

03/13
Hazardous weather outlook, Jun 22, 4:02 PM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
402 PM CDT SUN JUN 22 2014

OKZ001>003-TXZ001>020-231200-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
402 PM CDT SUN JUN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE LIKELY ACROSS THE NORTHERN PANHANDLES THIS
AFTERNOON. A FEW STORMS THAT DEVELOP WILL BE STRONG TO SEVERE...WITH
LARGE HAIL TO THE SIZE OF TENNIS BALLS AND DAMAGING WINDS TO 70 MPH THE
PRIMARY HAZARDS.

TONIGHT...SEVERE THUNDERSTORMS COULD AFFECT MUCH OF THE REST OF THE
PANHANDLES WITH THE POTENTIAL FOR HAIL TO THE SIZE OF QUARTERS...DAMAGING
WIND GUSTS IN EXCESS OF 70 MPH...AND VERY HEAVY RAINFALL WHICH COULD
LEAD TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE TEXAS AND
OKLAHOMA PANHANDLES MONDAY THROUGH WEDNESDAY. A FEW STORMS THAT
DEVELOP DURING THIS TIME PERIOD WILL HAVE THE POTENTIAL TO BECOME
STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
HAZARDS. LOCALLY HEAVY RAINFALL COULD ALSO LEAD TO THE POTENTIAL FOR
FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS
AND OKLAHOMA PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE
LIMITED ACTIVATION AT TIMES THROUGH WEDNESDAY.

In the hours before

Local storm report, Jun 22, 5:44 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
544 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     TSTM WND DMG     1 E KNOWLES             36.87N 100.17W
06/22/2014                   BEAVER             OK   EMERGENCY MNGR

            FIVE TELEPHONE LINES BLOWN DOWN IN KNOWLES.

&&

EVENT NUMBER AMA1400468

14
Local storm report, Jun 22, 5:50 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
550 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     FLASH FLOOD      2 S KNOWLES             36.84N 100.19W
06/22/2014                   BEAVER             OK   EMERGENCY MNGR

            WATER COVERING COUNTY ROADS SOUTH OF THE TOWN OF
            KNOWLES.

&&

EVENT NUMBER AMA1400469

14
Local storm report, Jun 22, 5:51 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
551 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     FLASH FLOOD      2 S KNOWLES             36.84N 100.19W
06/22/2014                   BEAVER             OK   EMERGENCY MNGR

            WATER COVERING COUNTY ROADS SOUTH OF THE TOWN OF
            KNOWLES.

&&

CORRECTED EVENT TIME

EVENT NUMBER AMA1400469

14
Local storm report, Jun 22, 6:19 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
619 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     8 W SLAPOUT             36.60N 100.26W
06/22/2014  M66 MPH          BEAVER             OK   MESONET

&&

EVENT NUMBER AMA1400470

COCKRELL
Local storm report, Jun 22, 6:23 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
623 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TORNADO          10 WNW SLAPOUT          36.67N 100.28W
06/22/2014                   BEAVER             OK   TRAINED SPOTTER

            BRIEF 15 TO 20 SECOND TORNADO IN OPEN FIELD. NO DAMAGE
            OBSERVED.

&&

EVENT NUMBER AMA1400471

14
Local storm report, Jun 22, 7:08 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
708 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             DARROUZETT              36.45N 100.33W
06/22/2014  E1.75 INCH       LIPSCOMB           TX   PUBLIC

&&

EVENT NUMBER AMA1400472

14

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:15 PM CDTFlash Flood WarningAMALipscomb3 hr
Jun 22, 7:45 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree35 min
Jun 22, 7:57 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb63 min
Jun 22, 8:43 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Ochiltree, Roberts62 min
Jun 22, 8:49 PM CDTSpecial Weather StatementAMAOchiltree41 min
Jun 22, 9:07 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree53 min
Jun 22, 9:14 PM CDTTornado WarningAMAHemphill, Ochiltree, Roberts46 min
Jun 22, 9:26 PM CDTFlash Flood WarningAMAHemphill, Lipscomb, Ochiltree, Roberts2 hr
Jun 22, 9:31 PM CDTSpecial Weather StatementAMAOchiltree44 min
Jun 22, 9:38 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Ochiltree, Roberts67 min
Jun 22, 9:43 PM CDTSpecial Weather StatementAMAHansford, Moore47 min
Jun 22, 9:46 PM CDTSevere Thunderstorm WarningAMAHansford, Lipscomb, Ochiltree59 min
Jun 22, 9:49 PM CDTSpecial Weather StatementAMAHartley41 min
Jun 22, 10:01 PM CDTSevere Thunderstorm WarningAMAHansford, Hartley, Hutchinson, Moore, Ochiltree, Oldham and 1 more59 min
Jun 22, 10:18 PM CDTSpecial Weather StatementAMACarson, Hutchinson, Oldham, Potter, Roberts42 min
Jun 22, 10:27 PM CDTSevere Thunderstorm WarningAMAHansford, Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts63 min
Jun 22, 10:39 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Roberts, Wheeler96 min
Jun 22, 10:46 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Moore, Oldham, Potter and 1 more59 min
Jun 22, 10:56 PM CDTSpecial Weather StatementAMAArmstrong, Deaf Smith, Donley, Gray, Randall49 min
Jun 22, 11:01 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Hemphill, Hutchinson, Roberts, Wheeler59 min
Jun 22, 11:24 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Donley, Gray, Potter, Randall66 min
Jun 22, 11:28 PM CDTFlash Flood WarningAMAHemphill, Roberts3 hr
Jun 22, 11:37 PM CDTAreal Flood AdvisoryAMAPotter, Randall3 hr
Jun 22, 11:45 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Roberts, Wheeler45 min
Jun 22, 11:54 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Collingsworth, Donley, Gray, Randall and 1 more96 min
Jun 23, 12:05 AM CDTSpecial Weather StatementAMADeaf Smith, Randall40 min
Jun 23, 12:24 AM CDTSevere Thunderstorm WarningAMACollingsworth, Wheeler66 min
Jun 23, 12:49 AM CDTSpecial Weather StatementAMARandall41 min
Jun 23, 1:27 AM CDTSpecial Weather StatementAMACollingsworth, Donley48 min

Nearby

Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.